
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A coupled quaternion matrix equations with applications
Long-Sheng Liu, Shuo Zhang
Journal of Applied Mathematics and Computing (2023) Vol. 69, Iss. 5, pp. 4069-4089
Closed Access | Times Cited: 3
Long-Sheng Liu, Shuo Zhang
Journal of Applied Mathematics and Computing (2023) Vol. 69, Iss. 5, pp. 4069-4089
Closed Access | Times Cited: 3
Showing 3 citing articles:
An Analysis to Some Systems of Matrix Equations with $${\phi }$$-Hermitian Solutions for Some Nonstandard Involution $${\phi }$$ Over the Real Quaternion Algebra
Mahmoud Saad Mehany
Deleted Journal (2025)
Closed Access
Mahmoud Saad Mehany
Deleted Journal (2025)
Closed Access
Solvability and algorithm for Sylvester-type quaternion matrix equations with potential applications
Abdur Rehman, Ivan Kyrchei, Muhammad Zia Ur Rahman, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 8, pp. 19967-19996
Open Access | Times Cited: 3
Abdur Rehman, Ivan Kyrchei, Muhammad Zia Ur Rahman, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 8, pp. 19967-19996
Open Access | Times Cited: 3
Four symmetric systems of the matrix equations with an application over the Hamilton quaternions
Long-Sheng Liu, Shuo Zhang, Haixia Chang
AIMS Mathematics (2024) Vol. 9, Iss. 12, pp. 33662-33691
Open Access
Long-Sheng Liu, Shuo Zhang, Haixia Chang
AIMS Mathematics (2024) Vol. 9, Iss. 12, pp. 33662-33691
Open Access